# SDR CALA2009062500332

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 2,551 hours, 980 cycles
- System (JASC): 2561 · Life Jacket
- Part: Strap
- Part number: 2520DD11233501
- Condition: Torn
- Location: Life Vest Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST BOX AT SEAT 19C HAS A TORN STRAP.  REPLACED LIFE VEST BOX ASSY AT SEAT 19C REF EA 2560-02132 OP48 AND AMM 25-26-21.
